Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 130, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 28, 2009, 4:03 PM EDT for Seneca County, Ohio. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2009, 4:03 PM EDT (20:03 UTC)
- Expired
- Aug 28, 2009, 5:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Seneca County, OH
The radar
The Cleveland radar (KCLE), 106 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 4:40 PM EDT | TSTM WND DMG | Tiffin, OH | A FEW LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 282003
SVRCLE
OHC147-282100-
/O.NEW.KCLE.SV.W.0130.090828T2003Z-090828T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EDT FRI AUG 28 2009
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SENECA COUNTY IN NORTHWEST OHIO
* UNTIL 500 PM EDT
* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF NEW
RIEGEL...OR 10 MILES SOUTH OF FOSTORIA...AND WAS MOVING EAST AT
20 MPH. PENNY SIZE HAIL CAN ALSO BE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
NEW RIEGEL...
TIFFIN...
BLOOMVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4125 8285 4100 8283 4099 8288 4099 8342
4113 8342 4117 8340 4126 8291
TIME...MOT...LOC 2002Z 257DEG 19KT 4101 8341
$$
LAPLANTE2 follow-up statements
000
WWUS51 KCLE 282039
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT FRI AUG 28 2009
OHC147-282100-
/O.CON.KCLE.SV.W.0130.000000T0000Z-090828T2100Z/
SENECA OH-
439 PM EDT FRI AUG 28 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SENECA COUNTY...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TIFFIN...MOVING EAST AT
15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
REPUBLIC...BLOOMVILLE AND ATTICA.
LAT...LON 4125 8285 4100 8283 4099 8288 4099 8342
4113 8342 4117 8340 4125 8290
TIME...MOT...LOC 2039Z 268DEG 13KT 4111 8315
$$
WILLARD000
WWUS51 KCLE 282057
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
457 PM EDT FRI AUG 28 2009
OHC147-282108-
/O.EXP.KCLE.SV.W.0130.000000T0000Z-090828T2100Z/
SENECA OH-
457 PM EDT FRI AUG 28 2009
...THE SEVERE THUNDERSTORM WARNING FOR SENECA COUNTY EXPIRES AT 500
PM EDT...
LAT...LON 4125 8285 4100 8283 4099 8288 4099 8342
4113 8342 4117 8340 4125 8290
TIME...MOT...LOC 2058Z 268DEG 13KT 4111 8306
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:48 PM EDT, 15 minutes earlier.
Area forecast discussion, Aug 28, 3:48 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EDT FRI AUG 28 2009 .SYNOPSIS... LOW PRESSURE OVER INDIANA WILL MOVE NORTHEAST AND CROSS SOUTHWEST ONTARIO ON SATURDAY. A WARM FRONT NEAR THE SOUTH SHORE OF LAKE ERIE WILL GRADUALLY LIFT NORTH WHILE THE WEAK COLD FRONT ASSOCIATED WITH THE LOW WILL SLIDE EAST ACROSS THE AREA LATER TONIGHT. A SECONDARY COLD FRONT FROM THE MIDWEST WILL CROSS THE AREA SATURDAY AFTERNOON. IT WILL GET COOL ENOUGH FOR SOME LAKE EFFECT SHOWERS DOWNWIND OF THE GREAT LAKES SUNDAY INTO EARLY MONDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... WEAK SURFACE LOW CONTINUES TO MOVE SLOWLY NORTHEAST AND SHOULD CROSS NORTHWEST OHIO AND WESTERN LAKE ERIE TONIGHT ON ITS WAY TO SOUTHWEST ONTARIO. AIRMASS HAS DESTABILIZED ACROSS NORTH AND NORTHEAST OHIO FROM THE AFTERNOON SUNSHINE. WITH SURFACE LOW BEING SOUTHWEST OF THE AREA...THE WIND COULD BACK TOWARD THE SOUTHEAST AHEAD OF ANY STORM ADDING TO THE LOW LEVEL SHEAR BUT MOST LIKELY NEAR THE ACTUAL WARM FRONT NEAR THE SOUTH SHORE OF LAKE ERIE. WILL HAVE TO CONTINUE TO MONITOR FOR ISOLATED STRONG TO SEVERE STORMS THROUGH THE EARLY EVENING AND WATCH FOR ROTATING STORMS. IN GENERAL...SHOWERS AND STORMS WILL INCREASE IN COVERAGE THROUGH LATE AFTERNOON BUT THEN LIKELY CONSOLIDATE ACROSS NORTHERN OHIO AHEAD OF THE WEAK COLD FRONT. WILL NOT TRY TO TIME ACTIVITY EARLY TONIGHT IN THE ZONE FORECAST ALTHOUGH GRAPHIC FORECAST WILL HAVE SOME MINOR RESOLUTION IN 3 HOUR POP/WEATHER FORECAST. SCHOOLS THAT START FOOTBALL SEASON THIS EVENING SHOULD BE ALERT FOR THE THREAT OF LIGHTNING. SHOULD SEE SOME DRYING FROM THE WEST LATER TONIGHT AND WHAT REMAINS OF THE RAIN BY DAYBREAK SHOULD BE ACROSS EXTREME NE OH/NW PA. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... MODELS SEEM TO BE INDICATING A SECONDARY FRONT OR SURFACE TROUGH CROSSING THE AREA SATURDAY AFTERNOON/EARLY EVENING. THE BOUNDARY LAYER WILL BE DRIER AND MORE STABLE BUT THERE WILL LIKELY BE ENOUGH INSTABILITY AND UPWARD MOTION ACROSS NE OH/NW PA...ESPECIALLY INLAND LOCATIONS...FOR SHOWERS AND PERHAPS THUNDERSTORMS TO REDEVELOP... AT LEAST SCATTERED ACTIVITY. COULD BE SOME SUNSHINE SATURDAY... ESPECIALLY ACROSS NW OHIO...ALTHOUGH CLOUDS WILL FILL BACK IN EVENTUALLY. WITH ENOUGH SUN...TEMPS WILL LIKELY SNEAK BACK INTO THE MID 70S SATURDAY. UPWARD LOW PROGGED TO MOVE SLOWLY EAST OVER THE WEEKEND. THE MAIN SHORT WAVE IS PROGGED TO ROTATE THROUGH LATE SATURDAY NIGHT/SUNDAY MORNING AND WILL BE COLD ENOUGH ALOFT FOR LAKE EFFECT SHOWERS/STORMS TO DEVELOP. FLOW MAY BE SOUTHWEST AT FIRST BUT SHOULD EVENTUALLY COME ONSHORE. SECONDARY SHORT WAVE PROGGED TO ROTATE ACROSS THE AREA LATE SUNDAY. WILL CONTINUE WITH A CHANCE FOR LAKE EFFECT SHOWERS SUNDAY NIGHT. FLOW PROGGED TO BE ALMOST NORTHERLY BY MONDAY MORNING AND CANNOT RULE OUT A LINGERING SHOWER MONDAY MORNING IN THE CLEVELAND AREA. WILL BE CHILLY SUNDAY NIGHT AND AGAIN MONDAY NIGHT AS THE NIGHTS GET LONGER. && .LONG TERM /TUESDAY THROUGH FRIDAY/... EXTENDED PERIODS ARE EXPECTED TO BE VERY QUIET AS HIGH PRESSURE DOMINATES THE FORECAST AREA THROUGH THE PERIOD. HIGH PRESSURE IS EXPECTED TO MOVE GRADUALLY EAST AND THIS WILL SET UP A RETURN SOUTHERLY FLOW AND EXPECTED GRADUAL INCREASE IN DEW POINT TEMPERATURES BY THE END OF THE WEEK. TEMPERATURES WILL GRADUALLY RECOVER AS WELL BACK TO NEAR NORMAL AFTER A COOL EARLY PART OF THE WEEK. HIGH PRESSURE WILL KEEP THREAT OF ANY PRECIPITATION AWAY FROM THE AREA THROUGH THE PERIOD AT THIS TIME. THERE MAY BE A SLIGHT CHANCE FOR SHOWERS BY WEEKS END DUE TO GRADUAL DESTABILIZATION AND INCREASED WARMING. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... LINE OF SHOWERS AND THUNDERSTORMS DEVELOPED AND IS MOVING EAST ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA. THIS ACTIVITY WILL CAUSE SOME PROBLEMS AT THE CLE AND ERI TAF SITES OVER THE NEXT FEW HOURS. MORE ACTIVITY WILL CONTINUE TO DEVELOP SOUTH OF MFD...CAK AND YNG AND MOVE NORTHEAST INTO THE REGION. THIS ACTIVITY WILL BE A PROBLEM THIS AFTERNOON AS WELL OVER THE EASTERN SECTIONS. MORE SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE INTO THE TOL AND FDY AREAS AND THEN EVENTUALLY AFFECT THE REGION. I ANTICIPATE A DRY SLOT WILL TRY TO WORK INTO THE FORECAST AREA LATE TONIGHT INTO TOMORROW MORNING. THIS SHOULD BRING IMPROVING CEILINGS TO THE AREA. SOME MVFR FOG POSSIBLE AT CAK AND YNG. DOWNSLOPING WILL LIKELY KEEP CLE AND ERI VFR THROUGH THE PERIOD. .OUTLOOK...NON-VFR POSSIBLE AT TIMES SATURDAY AFTERNOON AND SUNDAY. NON VFR CONDITIONS OVER THE WEEKEND IN NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. && .MARINE... A COLD FRONT CROSSING THE LAKE SATURDAY MORNING SHOULD FORCE A SOUTH WIND TONIGHT AHEAD OF THE FRONT VEERING TO WEST SAT MORNING. COLD AIR ADVECTION OVER THE WARM WATERS WILL MIX WELL AND EXPECT WEST-NORTHWEST FLOW OF 15 TO 25 KNOTS SATURDAY AND SUNDAY AND WITH THIS A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WITH WAVES OF 4 TO 6 FEET POSSIBLE. A SECONDARY TROUGH CROSSES THE LAKE SUNDAY...WATERSPOUTS POSSIBLE TOO. MONDAY AND TUESDAY WIND/WAVES QUIET DOWN AS HIGH PRESSURE MOVES IN FROM THE NORTHERN PLAINS WITH LIGHT FLOW CONTINUING WEDNESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...KOSARIK LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...ADAMS
Hazardous weather outlook, Aug 28, 11:17 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1117 AM EDT FRI AUG 28 2009 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-291530- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1117 AM EDT FRI AUG 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND EVENING. A WARM FRONT ACROSS THE AREA WILL SLOWLY MOVE NORTH THIS AFTERNOON. A COLD FRONT OVER INDIANA WILL REMAIN WEST OF THE AREA. BETWEEN THE TWO SYSTEMS...IN THE DRY SLOT...SOME SUNSHINE IS LIKELY...ESPECIALLY AROUND THE INTERSTATE 71 CORRIDOR. THE CONVECTIVE TEMPERATURE IS IN THE LOWER 80S AND NEW THUNDERSTORMS WILL LIKELY POP UP. ISOLATED STORMS MAY HAVE DAMAGING WINDS...HAIL AND ROTATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-291530- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1117 AM EDT FRI AUG 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. COLD AIR FLOWING OVER THE WARM WATERS OF LAKE ERIE WILL CREATE ENOUGH INSTABILITY TO INCREASE THE POSSIBILITY OF WATERSPOUTS SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 28, 3:29 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT FRI AUG 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL VERMILION 41.41N 82.32W
08/28/2009 E0.88 INCH LORAIN OH TRAINED SPOTTER
0321 PM HAIL AMHERST 41.40N 82.23W
08/28/2009 E1.25 INCH LORAIN OH AMATEUR RADIO
0321 PM HAIL ELYRIA 41.38N 82.11W
08/28/2009 E1.75 INCH LORAIN OH TRAINED SPOTTER
NEAR HWY 113
&&
ASTIFANLocal storm report, Aug 28, 3:33 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EDT FRI AUG 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 1 NW ELYRIA 41.39N 82.12W
08/28/2009 E1.00 INCH LORAIN OH TRAINED SPOTTER
OVER ONE MINUTE OF QUARTER HAIL ON NORTHWEST SIDE OF
ELYRIA
&&
ASTIFANLocal storm report, Aug 28, 3:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT FRI AUG 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FUNNEL CLOUD 4 S ELYRIA 41.32N 82.11W
08/28/2009 LORAIN OH LAW ENFORCEMENT
BETWEEN ELYRIA AND LAGRANGE ALONG SR 301
&&
ASTIFANLocal storm report, Aug 28, 3:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT FRI AUG 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 2 E ELYRIA 41.38N 82.07W
08/28/2009 E0.88 INCH LORAIN OH TRAINED SPOTTER
8 MINUTES OF NICKEL HAIL
&&
ASTIFANLocal storm report, Aug 28, 3:58 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT FRI AUG 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL EATON ESTATES 41.31N 82.01W
08/28/2009 E1.00 INCH LORAIN OH TRAINED SPOTTER
&&
ASTIFANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:05 AM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 28, 1:52 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 38 min |
| Aug 28, 1:56 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 28, 2:49 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 56 min |
| Aug 28, 3:20 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain | 40 min |
| Aug 28, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Wyandot | 61 min |
| Aug 28, 3:36 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| Aug 28, 3:47 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain, Medina | 28 min |
| Aug 28, 4:49 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 56 min |
| Aug 28, 5:04 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Aug 28, 6:17 PM EDT | Areal Flood Advisory | CLE | Marion | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.